# SDR CA151112005

- Difficulty date: November 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,632 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790111
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT THROUGH APPROXIMATELY 5000 FT ASL THERE WAS OBSERVED YELLOW ARCING AND FLAMES ON THE LOWER PORTION OF THE WINDOW.  SHORTLY THEREAFTER THE LT FORWARD WINDOW OUTER LAYER FAILED.  THE CREW IMMEDIATELY PUT ON PROTECTIVE EYE WEAR, SMOKE GOGGLES, AS A PRECAUTION, AND BEGAN TO DEPRESSURIZE THE CABIN.  THE DECISION WAS MADE TO DECLARE AN EMERGENCY AS A CREW WE ELECTED TO CONTINUE WITH THE APPROACH. ONCE THE ACFT WAS ESTABLISHED ON THE APPROACH THE QRH WAS REFERENCED,  THE F/A WAS CALLED THROUGH THE INTER-PHONE AND TOLD OF THE SITUATION, AND THE ACFT CONDUCTED A NORMAL LANDING.  AFTER LANDING EVERYTHING WAS VERIFIED TO BE OK AND THE ACFT CONTINUED NORMALLY TO THE GATE.
